Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012 (2012), Article ID 129691, 7 pages
Research Article

A Higher-Order Hardy-Type Inequality in Anisotropic Sobolev Spaces

Dipartimento di Matematica, Facoltà di Ingegneria, Università di Brescia, Via Valotti 9, 25133 Brescia, Italy

Received 17 May 2012; Accepted 7 August 2012

Academic Editor: Jian-Ping Sun

Copyright © 2012 Paolo Secchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Paolo Secchi, and Yuri Trakhinin, “Well-posedness of the plasma–vacuum interface problem,” Nonlinearity, vol. 27, no. 1, pp. 105–169, 2013. View at Publisher · View at Google Scholar
  • Hugo Beirao da Veiga, Alessandro Morando, and Paola Trebeschi, “The Research Of Paolo Secchi,” Discrete And Continuous Dynamical Systems-Series S, vol. 9, no. 1, pp. III–IX, 2016. View at Publisher · View at Google Scholar